Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Can I take zenflox 400mg for 3 months then reduce it to 200 mg for Lymph node TB ?

Dear Sir..I had been diagnosed lymph node TB under back of my neck. I am on ATT since last 3 months. My doctor has given me zenflox 400 since beginning alongwith other regular first line antibiotics . My query is abount zenflox. It is okay to take zenflox for 3month with first line anitbiotics.Am i into right path of medicines.?? Now doctor has reduced dosage of zenflox from 400 mg to 200mg. Pls guide
Asked On : Mon, 5 Dec 2011
Answers:  3 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
thanks for coming to HCM
Any type of TB should not be treated with a single antitubercular drug. and especially beware of ofloxacin, it is a reserved drug for multi drug resistant tb...never to be used singly....
Proven new case of TB should be given full course of cat 1 anti tubercular treatment which includes isoniazide(H), rifampicin(R), pyrazinamide(Z), ethambutol(E)...with a regimen of two months of HRZE and four months of HR....thats all....

best wishes
Answered: Mon, 1 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.Welcome to HCM forum.Normally only anti tubercular drugs are enough for treatment.your doctor must be having some reasons to give oofloxacin to you.In case of any query you consult your treating doctor.Thanks and good luck.
Answered: Mon, 5 Dec 2011
I find this answer helpful
General & Family Physician Dr. Radhika Thyagaraju's  Response
the choice depends on the sensitivity of the bacilli to the drugs and to which they are resistant. The doctor would have chosen it based on your symptoms and the report from the lab. Hence i would advise you to follow the treatment as per the prescription. If your symptoms worsen or you have any new symptom contact your doctor immediately. I hope i have answered your query. Take care
Answered: Mon, 5 Dec 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor